# SDR PNSA000103

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Fuel S/O Valve
- Stage of operation: LD
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT WHILE RETARDING SPEED LEVER TO THE TAXI POSITION, ENGINE SHUT DOWN.  FOUND FUEL SHUT-OFF LINKAGE OUT OF DETENT.  RE-INDEXED LINKAGE TO SPEED LEVER, OPS CHECKED OK.
